Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :41 Issue : 1 2014      Add To Cart                                                                    Download

Exact solutions for the wick-type stochastic time-fractional KdV equations

Auther : HOSSAM A. GHANY AND ABD-ALLAH HYDER


ABSTRACT
Our aim in this paper is to explore white noise functional solutions for the variable coefficients Wick-type stochastic time-fractional KdV equations. Using the modified fractional sub-equation method, we can find out new exact solutions for the time-fractional KdV equations. Subsequently, the Hermite transform and the inverse Hermite transform are employed to find white noise functional solutions for the variable coefficients Wick-type stochastic time-fractional KdV equations.
Keywords: Time-fractional KdV equations; wick product; white noise; hermite transform.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55653

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law